# SDR UPS08853655

- Difficulty date: September 21, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVAL AND DISPOSITION REPAIR EFN89419971106 ORIG NR 534710 R-1 DOOR AFT DOOR JAMB REPAIR FOR ELONGATED HOLES (FUSELAGE FRAME).  EXISTING REPAIR ACCOMP IAW DWG UPS DC8-53A-011A.  RFTS N894UP-12-2027.
